# SDR REXA2013101001769

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 21,953 hours, 18,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOODLIGHT ON GALLEY BY SERVICE DOOR DAMAGED.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-19.  OPS TESTED OK.
